MathSciNet Relay Station
MathSciNet bibliographic data
MR55479 42.4X
Juncosa, M. L.; Young, D. M. A uniform approximation to Fourier coefficients. Proc. Amer. Math. Soc. 4, (1953). 373–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement